MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT
Model Number CI-1500-01
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The company was informed that the recipient's device was explanted due to a fistula.It is noted that the device was visible.The recipient was reimplanted with another advanced bionics cochlear device.The recipient's device was activated and performance is good.The device will not return for analysis.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: section h.6.Advanced bionics considers the investigation into this reportable event as closed.It is noted that revision surgery occurred due to fistula forming behind the ear and to prevent spreading of infection.A review of the device history record was completed, and no anomalies were noted.The recipient has healed and performing well.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 90K ADVANTAGE
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
rita nicholson
28515 westinghouse place
valencia, CA 91355
MDR Report Key24082637
Report Number3006556115-2026-00044
Device Sequence Number15874205
Product Code MCM
UDI-Device Identifier07630016815805
UDI-Public(01)07630016815805(11)160204(17)180131
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2018
Device Model NumberCI-1500-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexMale